# SDR DALA2023041202874

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 DURING ACCOMPLISHMENT OF THE MOCK-UP FOR EM 5330-01152 ON A/C 3354 MTC HAS REPORTED THE FOLLOWING DEVIATION(S): INSTALLATION OF STR 8LH WITH A LOWER EM THAN REQUIRED PER THE WORK CARD. CORRECTIVE ACTION: COMPLIED WITH VA 99461, VA 99469, ER/A 606993-14. RII INSPECTION COMPLETE. (2715289)
